# SDR DALA2016010600035

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT/UPPER CORNER ON LT WINDOW RING PAN BS Y=1212-1231.  RING PAN WAS REPAIRED IAW SRM 53-05, FIG 122.
